Maximum principles for a class of partial information risk-sensitive optimal controls

Jianhui Huang, Xun Li, Guangchen Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

15 Citations (Scopus)

Abstract

In this technical note, we study a class of partial information risk-sensitive optimal controls. The main results are some necessary and sufficient conditions for these partial information control problems. For illustration, one example is proposed and then solved using our results.
Original languageEnglish
Article number5422685
Pages (from-to)1438-1443
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume55
Issue number6
DOIs
Publication statusPublished - 1 Jun 2010

Keywords

  • Girsanov theorem
  • Maximum principle
  • Partial information
  • Risk-sensitive control
  • Spike variation

ASJC Scopus subject areas

  • Electrical and Electronic Engineering
  • Control and Systems Engineering
  • Computer Science Applications

Cite this